Alert archive / California / Small Craft Advisories in 2025

Small Craft Advisory 10, NWS Eureka, CA

January 30, 2025

NWS Eureka, CA issued this small craft advisory at Jan 30, 2025, 2:32 AM PST. It took effect at Jan 30, 2025, 3:00 PM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 30, 2025, 2:32 AM PST (10:32 UTC)
In effect from
Jan 30, 2025, 3:00 PM PST
Expired
Jan 31, 2025, 3:00 AM PST
In force
12 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

386 
WHUS76 KEKA 301032
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
232 AM PST Thu Jan 30 2025

PZZ475-301845-
/O.UPG.KEKA.SC.Y.0009.250131T0600Z-250131T1700Z/
/O.EXB.KEKA.GL.W.0004.250131T1100Z-250131T1700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
232 AM PST Thu Jan 30 2025

...GALE WARNING IN EFFECT FROM 3 AM TO 9 AM PST FRIDAY...

* WHAT...South winds 25 to 30 kt with gusts up to 40 kt and seas 
  5 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 3 AM to 9 AM PST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-301845-
/O.NEW.KEKA.SC.Y.0010.250130T2300Z-250131T0600Z/
/O.CON.KEKA.GL.W.0004.250131T0600Z-250131T1700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
232 AM PST Thu Jan 30 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
10 PM PST THIS EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
PST FRIDAY...

* WHAT...For the Gale Warning, south winds 25 to 35 kt with 
  gusts up to 40 kt and seas 5 to 8 feet expected. For the Small 
  Craft Advisory, south winds 20 to 25 kt with gusts up to 35 kt 
  expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 10 PM this evening to 9 AM 
  PST Friday. For the Small Craft Advisory, from 3 PM this 
  afternoon to 10 PM PST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-301845-
/O.NEW.KEKA.SC.Y.0010.250131T0600Z-250131T1700Z/
Pt St George to Cape Mendocino out 10 nm-
232 AM PST Thu Jan 30 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
PST FRIDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 10 PM this evening to 9 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
436 
WHUS76 KEKA 301625
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
825 AM PST Thu Jan 30 2025

PZZ470-310030-
/O.CON.KEKA.SC.Y.0010.250130T2300Z-250131T0600Z/
/O.CON.KEKA.GL.W.0004.250131T0600Z-250131T1700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
825 AM PST Thu Jan 30 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 10 PM PST THIS EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
PST FRIDAY...

* WHAT...For the Gale Warning, south winds 25 to 35 kt with 
  gusts up to 40 kt and seas 5 to 8 feet expected. For the Small 
  Craft Advisory, south winds 20 to 25 kt with gusts up to 35 kt 
  expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 10 PM this evening to 9 AM 
  PST Friday. For the Small Craft Advisory, from 3 PM this 
  afternoon to 10 PM PST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-310030-
/O.CON.KEKA.GL.W.0004.250131T1100Z-250131T1700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
825 AM PST Thu Jan 30 2025

...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PST FRIDAY...

* WHAT...South winds 25 to 30 kt with gusts up to 40 kt and seas 
  5 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 3 AM to 9 AM PST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-310030-
/O.CON.KEKA.SC.Y.0010.250131T0600Z-250131T1700Z/
Pt St George to Cape Mendocino out 10 nm-
825 AM PST Thu Jan 30 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 9 AM PST FRIDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 10 PM this evening to 9 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
646 
WHUS76 KEKA 302254
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
254 PM PST Thu Jan 30 2025

PZZ450-310700-
/O.EXT.KEKA.SC.Y.0010.250131T0500Z-250131T1100Z/
/O.EXB.KEKA.GL.W.0004.250131T1100Z-250131T2100Z/
Pt St George to Cape Mendocino out 10 nm-
254 PM PST Thu Jan 30 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
3 AM PST FRIDAY...
...GALE WARNING IN EFFECT FROM 3 AM TO 1 PM PST FRIDAY...

* WHAT...For the Gale Warning, south winds 20 to 30 kt with 
  gusts up to 45 kt and seas 5 to 8 feet expected. For the Small 
  Craft Advisory, south winds 15 to 25 kt with gusts up to 40 kt 
  expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Gale Warning, from 3 AM to 1 PM PST Friday. For 
  the Small Craft Advisory, from 9 PM this evening to 3 AM PST 
  Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-310700-
/O.EXT.KEKA.SC.Y.0010.250130T2300Z-250131T0500Z/
/O.EXT.KEKA.GL.W.0004.250131T0500Z-250131T1700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
254 PM PST Thu Jan 30 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...GALE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PST
FRIDAY...

* WHAT...For the Gale Warning, south winds 25 to 35 kt with 
  gusts up to 45 kt and seas 4 to 7 feet expected. For the Small 
  Craft Advisory, south winds 20 to 25 kt with gusts up to 35 kt 
  expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 9 PM this evening to 9 AM 
  PST Friday. For the Small Craft Advisory, until 9 PM PST this 
  evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-310700-
/O.EXB.KEKA.SC.Y.0010.250131T0500Z-250131T1100Z/
/O.CON.KEKA.GL.W.0004.250131T1100Z-250131T1700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
254 PM PST Thu Jan 30 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
PST FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PST FRIDAY...

* WHAT...For the Gale Warning, south winds 20 to 30 kt with 
  gusts up to 40 kt and seas 5 to 7 feet expected. For the Small 
  Craft Advisory, south winds 20 to 25 kt with gusts up to 40 kt 
  expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 3 AM to 9 AM PST Friday. For 
  the Small Craft Advisory, from 9 PM this evening to 3 AM PST 
  Friday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-310700-
/O.NEW.KEKA.SC.Y.0011.250131T1100Z-250131T2300Z/
Cape Mendocino to Pt Arena out 10 nm-
254 PM PST Thu Jan 30 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST FRIDAY...

* WHAT...Southeast winds 20 to 30 kt with gusts up to 45 kt and 
  seas 5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 3 AM to 3 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
179 
WHUS76 KEKA 310459
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
859 PM PST Thu Jan 30 2025

PZZ470-311300-
/O.EXP.KEKA.SC.Y.0010.000000T0000Z-250131T0500Z/
/O.CON.KEKA.GL.W.0004.250131T0500Z-250131T1700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
859 PM PST Thu Jan 30 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

* WHAT...South winds 30 to 35 kt with gusts up to 45 kt and seas 
  8 to 13 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 AM PST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-311300-
/O.CON.KEKA.SC.Y.0010.250131T0500Z-250131T1100Z/
/O.CON.KEKA.GL.W.0004.250131T1100Z-250131T2100Z/
Pt St George to Cape Mendocino out 10 nm-
859 PM PST Thu Jan 30 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 1 PM PST FRIDAY...

* WHAT...For the Gale Warning, south winds 20 to 30 kt with 
  gusts up to 45 kt and seas 6 to 9 feet expected. For the Small 
  Craft Advisory, south winds 20 to 30 kt with gusts up to 40 kt 
  and seas 5 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Gale Warning, from 3 AM to 1 PM PST Friday. For 
  the Small Craft Advisory, until 3 AM PST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-311300-
/O.CON.KEKA.SC.Y.0010.250131T0500Z-250131T1100Z/
/O.CON.KEKA.GL.W.0004.250131T1100Z-250131T1700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
859 PM PST Thu Jan 30 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PST FRIDAY...

* WHAT...For the Gale Warning, south winds 20 to 30 kt with 
  gusts up to 35 kt and seas 7 to 9 feet expected. For the Small 
  Craft Advisory, south winds 20 to 25 kt with gusts up to 35 kt 
  and seas 5 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 3 AM to 9 AM PST Friday. For 
  the Small Craft Advisory, until 3 AM PST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-311300-
/O.CON.KEKA.SC.Y.0011.250131T1100Z-250131T2300Z/
Cape Mendocino to Pt Arena out 10 nm-
859 PM PST Thu Jan 30 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST
FRIDAY...

* WHAT...Southeast winds 20 to 30 kt with gusts up to 40 kt and 
  seas 5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 3 AM to 3 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
950 
WHUS76 KEKA 311056
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
256 AM PST Fri Jan 31 2025

PZZ450-311900-
/O.EXP.KEKA.SC.Y.0010.000000T0000Z-250131T1100Z/
/O.CON.KEKA.GL.W.0004.250131T1100Z-250131T2100Z/
Pt St George to Cape Mendocino out 10 nm-
256 AM PST Fri Jan 31 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

* WHAT...South winds 20 to 30 kt with gusts up to 45 kt and seas 
  6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 1 PM PST this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-311700-
/O.EXP.KEKA.SC.Y.0010.000000T0000Z-250131T1100Z/
/O.CON.KEKA.GL.W.0004.250131T1100Z-250131T1700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
256 AM PST Fri Jan 31 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

* WHAT...South winds 20 to 30 kt with gusts up to 35 kt and seas 
  7 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PST this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-311700-
/O.CON.KEKA.GL.W.0004.000000T0000Z-250131T1700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
256 AM PST Fri Jan 31 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

* WHAT...South winds 25 to 35 kt with gusts up to 45 kt and seas 
  11 to 13 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 AM PST this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-311900-
/O.CON.KEKA.SC.Y.0011.250131T1100Z-250131T2300Z/
Cape Mendocino to Pt Arena out 10 nm-
256 AM PST Fri Jan 31 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...Southeast winds 20 to 30 kt with gusts up to 40 kt and 
  seas 5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 29, 4:35 PM PST, 9 hours 57 minutes earlier.

Area forecast discussion, Jan 29, 4:35 PM PST, 9 hours 57 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
435 PM PST Wed Jan 29 2025

.SYNOPSIS...Dry weather continues through early Thursday. A system
arrives Thursday evening into Friday bringing rain, mountain snow,
and gusty winds. Wet weather likely continues into the weekend and
early next week.

&&

.DISCUSSION...A gradually moistening environment allowed for
stratus to expand along the coast and develop inland last night.
A repeat is expected tonight with the potential for further
development inland. The increase in moisture, cloud cover, and
warming aloft should result in warmer overnight temperatures
tonight. Still, some areas in Lake County may drop below 30
degrees tonight. With uncertainty quite high in how cold
temperatures will get tonight, it was opted to hold off on another
cold weather advisory despite this potential.

Dry conditions will persist on Thursday just ahead of the first in a
series of storm systems to impact the region. Southerly winds in
advance of the storm will become gusty on coastal headlands and
ridgetops Thursday night or Friday morning in Del Norte and Humboldt
counties where 850 mb winds are in excess of 50 kt in the NAM. This
may be just strong enough to support gusts in excess of 45 mph on
some of the coastal ridgelines, possibly requiring a local wind
advisory. However the lower level stability and strength of the
inversion at around 2000 feet is not very supportive of strong gusts
at sea level at the coast. Thus, coastal headlands may not be as
exposed to the winds during this event as compared to other storms.

The rain with this first system will approach the area Thursday
night near midnight and expand across the entire region Friday
morning. Widespread rainfall amounts exceeding an inch are likely
with this first system Thursday night through Friday night. Locally
higher amounts over 3 inches will occur in the King Range and other
favored, windward mountain locations. This front will be rather
transitive, moving through the region by Saturday.

The big question is then what happens with the next atmospheric
river to hit the coast late in the weekend into early next week.
This system has more moisture and the potential to bring at least
localized flooding if rain falls on the same areas that receive the
rain Thursday night through Friday night. Currently two
possibilities are favored. The first is the next system aims farther
south into the Bay Area and west into the Sierra Nevada, reducing
rainfall considerably across our region. The second option is for
atmospheric river to aim directly into Northwest California and
bring heavy rain to our region. Rainfall totals from the combination
of the two systems currently range from 3-5 inches in the drier
solution to over a foot of rain in some areas for the wetter
solutions. Thus, uncertainty is very high for what occurs after
Saturday and impacts from these two scenarios are drastically
different.

The other item of note is the potential for low snow levels in
eastern Trinity County during the first storm system Thursday night
through Friday night. Model soundings in Weaverville are showing the
potential for cold air to become trapped in this area from
Weaverville up north to Trinity Center and areas east. This could
result in snow falling onto valley floors in addition to the heavy
snow likely to occur in the mountains. A winter storm watch is
currently in effect for elevations over 4500 feet. The next shift
may need to bring this watch down to lower elevations if these
trends continue. /RPA

&&

.AVIATION...Marine stratus low clouds, due to a marine push, under a
stable airmass continued across the region today. Stratus remained
constrained to the Humboldt and Mendocino Coasts through afternoon.
At ACV, skies started in IFR but tipped over into low MVFR in the
late morning...then scattered before noonday. Fog advection was very
briefly reported at ACV in the mid-morning. Tops at ACV were around
1500 feet. Fog did extend well into the local river valleys. Tops
were around 2000 feet over Mendocino; just low enough to not top the
coastal mountains and spill into UKI. However, a little southerly
surge briefly brought Sct002 and 4SM BR into UKI. Tonight into early
Thursday: Marine stratus will impact coastal TAF sites with a wee
amount of possible drizzle.  Expect lots of stratus over some
inland valleys...including UKI which have a good chance of low
cloud advection. /TA

&&

.MARINE...Mild conditions continue today with light to gentle
breezes and combined seas of 3-5 ft. Conditions are forecast to
worsen Thursday into Friday as a storm system approaches the area,
bringing near-gale to gale force southerlies ahead of the front. The
NBM probabilities for gales (>34kts) is at or above 50% for all the
waters, with the highest probabilities being in the northern outer
waters. Steep seas will accompany these winds, with multiple wave
groups creating  significant wave heights rising to around 8-12 ft
through the weekend into next week.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Winter Storm Watch from Thursday evening through late
     Friday night for CAZ107.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Gale Warning from 10 PM Thursday to 9 AM PST Friday for
     PZZ470.

     Small Craft Advisory from 10 PM Thursday to 9 AM PST Friday
     for PZZ475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 9:56 PM PSTWinter Storm WarningEKA40 hr
Jan 29, 10:05 PM PSTWind AdvisoryEKADel Norte, Humboldt42 hr
Jan 30, 2:54 PM PSTSmall Craft AdvisoryEKA30 hr

Nearby

Small Craft Advisories in California, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.